MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539300
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted during a procedure performed on an unknown date.During the procedure, the inner catheter broke, but no fragment fell into the patient.The procedure was completed with another stent of a different model.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.
 
Additional Manufacturer Narrative
Block b5 has been updated for the additional information received.Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Block h11: a flexima biliary stent was received from analysis.Visual inspection found that the push catheter suture hole was torn.The suture did not return and was detached.The guide catheter was observed to be in good condition, and it was possible to extend and retract.No other damage was noted to the device.Product analysis could not confirm the reported event of catheter guide break as it was able to extend and retract during functional testing.The investigation concluded that the observed torn of the push catheter suture hole could be due to the physician's technique or tortuosity of the procedure.It was also possible that the same force applied when trying to deploy the stent made the suture to detach from the device.These damages were classified as adverse event related to the procedure.Based on all available information, the investigation selected that the most probable cause is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted during a procedure performed on an unknown date.During the procedure, the inner catheter broke, but no fragment fell into the patient.The procedure was completed with another stent of a different model.There were no patient complications as a result of this event.***additional information received on november 9, 10, and 20, 2025: it was later confirmed that the stent was to be implanted in the porta hepatis (hilum of the liver) to achieve biliary drainage at the hilum and treat a severe stenosis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in october 2025.The specific date is unknown.It was further reported that the broken inner catheter remained within the push catheter during removal from the patient.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23380683
Report Number3005099803-2025-05620
Device Sequence Number8815667
Product Code FGE
UDI-Device Identifier08714729162612
UDI-Public(01)08714729162612(17)280601(10)36655222
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539300
Device Catalogue NumberM00539300
Device Lot Number0036655222
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown